Alert archive / Pennsylvania / Winter Storm Warnings in 2010
Winter Storm Warning 2, NWS State College, PA
NWS State College, PA issued this winter storm warning at Jan 5, 2010, 9:38 PM EST for Cambria County, Somerset County, Pennsylvania. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2010, 9:38 PM EST (02:38 UTC)
- Expired
- Jan 6, 2010, 6:47 AM EST
- In force
- 9 hr
- Issued by
- NWS State College, PA
Counties Cambria County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 106 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 2.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 272 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
701 WWUS41 KCTP 060238 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 938 PM EST TUE JAN 5 2010 ...LAKE EFFECT AND UPSLOPE SNOW SHOWERS WILL CONTINUE TO AFFECT THE NORTHWEST MOUNTAINS AND LAUREL HIGHLANDS TONIGHT... PAZ024-033-061200- /O.UPG.KCTP.WW.Y.0002.000000T0000Z-100106T1200Z/ /O.NEW.KCTP.WS.W.0002.100106T0238Z-100106T1200Z/ CAMBRIA-SOMERSET- 938 PM EST TUE JAN 5 2010 ...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 7 AM EST WEDNESDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. FLUFFY ACCUMULATIONS OF SNOW SINCE LATE AFTERNOON HAVE AVERAGED BETWEEN 2 AND 5 INCHES ACROSS THE LAUREL HIGHLANDS. STEADY SNOWFALL WILL CONTINUE HEAVY AT TIMES OVERNIGHT...WITH AN ADDITIONAL ACCUMULATION OF 2 TO 4 INCHES LIKELY BY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... ROADS ARE SNOW COVERED AND SLIPPERY THROUGHOUT THE WARNING AREA. USE EXTRA CAUTION IF YOU MUST TRAVEL OVERNIGHT...AND EQUIP YOUR AUTOMOBILE WITH EXTRA FOOD AND BLANKETS. && $$ PAZ004-061200- /O.CON.KCTP.LE.Y.0002.000000T0000Z-100106T1200Z/ WARREN- 938 PM EST TUE JAN 5 2010 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. FREQUENT LAKE EFFECT SNOW SHOWERS WILL CONTINUE OVERNIGHT. ADDITIONAL SNOW ACCUMULATIONS OVERNIGHT WILL BE BETWEEN 2 AND 4 INCHES. LOCALLY HIGHER AMOUNTS ARE POSSIBLE IN THE NORTHWESTERN SNOWBELT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW TYPICALLY FALLS AS NARROW BANDS OF HEAVY SNOW WITHIN A LARGER AREA OF LIGHTER SNOWFALL. GIVEN THE NATURE OF LAKE EFFECT SNOW... VISIBILITIES CAN BECOME REDUCED VERY RAPIDLY...SOMETIMES TO NEAR ZERO OVER ONLY A SHORT DISTANCE. PLAN ON EXTRA TRAVEL TIME BECAUSE CONDITIONS WILL REQUIRE YOU TO SLOW DOWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT... WEATHER.GOV/STATECOLLEGE. && $$ DEVOIR
2 follow-up statements
351 WWUS41 KCTP 060805 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 305 AM EST WED JAN 6 2010 ...LAKE EFFECT AND UPSLOPE SNOW SHOWERS WILL CONTINUE FOR THE NORTHWEST MOUNTAINS AND LAUREL HIGHLANDS THROUGH DAYBREAK... PAZ024-033-061200- /O.CON.KCTP.WS.W.0002.000000T0000Z-100106T1200Z/ CAMBRIA-SOMERSET- 305 AM EST WED JAN 6 2010 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. DRY POWDER LIKE SNOWFALL WILL CONTINUE TO ACCUMULATE THROUGH EARLY THIS MORNING ACROSS PORTIONS OF THE LAUREL HIGHLANDS. SNOWFALL TOTALS THROUGH TUESDAY EVENING APPROACHED 2 TO 5 INCHES IN A FEW LOCATIONS...WITH AN ADDITIONAL 2 TO 3 INCHES LIKELY BY DAYBREAK. IN ADDITION TO THE FRESH SNOWFALL WINDS CONTINUE TO BE GUSTY FROM THE WEST AND NORTHWEST AT TIMES TO 25 MPH. DUE TO THE POWDER LIKE NATURE OF THE SNOWFALL...VISIBILITIES WILL RAPIDLY FLUCTUATE IN THE HIGHEST WIND GUSTS AND STEADIER SNOW SHOWERS BETWEEN SEVERAL MILES TO AT TIMES LESS THAN ONE HALF MILE IN BLOWING SNOW. WIND CHILL VALUES WILL HOVER IN THE SINGLE DIGITS TO NEAR ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS A SIGNIFICANT AMOUNT OF SNOW IS FORECAST THAT WILL MAKE TRAVEL DANGEROUS. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...BLANKET AND A CELLULAR PHONE IN YOUR VEHICLE IN CASE OF AN EMERGENCY. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ PAZ004-061200- /O.CON.KCTP.LE.Y.0002.000000T0000Z-100106T1200Z/ WARREN- 305 AM EST WED JAN 6 2010 ...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING. LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH DAYBREAK. ADDITIONAL SNOWFALL THROUGH DAYBREAK WILL APPROACH 2 TO 4 INCHES WITH LOCALLY HIGHER TOTALS ACROSS EXTREME NORTHWEST WARREN COUNTY. IN ADDITION TO THE FRESH SNOWFALL WINDS CONTINUE TO BE GUSTY FROM THE WEST AND NORTHWEST AT TIMES TO 25 MPH. DUE TO THE POWDER LIKE NATURE OF THE SNOWFALL...VISIBILITIES WILL RAPIDLY FLUCTUATE IN THE HIGHEST WIND GUSTS AND STEADIER SNOW SHOWERS BETWEEN SEVERAL MILES TO AT TIMES LESS THAN ONE HALF MILE IN BLOWING SNOW. WIND CHILL VALUES WILL HOVER IN THE SINGLE DIGITS TO NEAR ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW TYPICALLY FALLS AS NARROW BANDS OF HEAVY SNOW WITHIN A LARGER AREA OF LIGHTER SNOWFALL. GIVEN THE NATURE OF LAKE EFFECT SNOW...VISIBILITIES CAN BECOME REDUCED VERY RAPIDLY...SOMETIMES TO NEAR ZERO OVER ONLY A SHORT DISTANCE. PLAN ON EXTRA TRAVEL TIME BECAUSE CONDITIONS WILL REQUIRE YOU TO SLOW DOWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ BEACHLER
879 WWUS41 KCTP 061147 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 647 AM EST WED JAN 6 2010 PAZ024-033-061500- /O.CAN.KCTP.WS.W.0002.000000T0000Z-100106T1200Z/ /O.NEW.KCTP.WW.Y.0003.100106T1147Z-100106T1500Z/ CAMBRIA-SOMERSET- 647 AM EST WED JAN 6 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE WINTER STORM WARNING HAS BEEN CANCELLED. FREQUENT SNOW SHOWERS WILL CONTINUE OVER THE LAUREL HIGHLANDS THROUGH MID MORNING. EXPECT AN ADDITIONAL 1 TO 2 INCHES OF ACCUMULATION...ESPECIALLY OVER THE HIGHEST ELEVATIONS TO THE WEST OF ROUTE 219. WINDS WILL CONTINUE TO GUST UP TO 30 MPH FROM THE WEST NORTHWEST. DUE TO THE POWDER LIKE NATURE OF THE SNOWFALL...VISIBILITIES WILL RAPIDLY FLUCTUATE IN SNOW AND BLOWING SNOW. WIND CHILL VALUES WILL HOVER IN THE SINGLE DIGITS TO NEAR ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS ON BRIDGES AND OVERPASSES...WHERE SLIPPERY SPOTS DEVELOP FIRST. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ PAZ004-061500- /O.EXT.KCTP.LE.Y.0002.000000T0000Z-100106T1500Z/ WARREN- 647 AM EST WED JAN 6 2010 ...LAKE EFFECT SNOW ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING... THE LAKE EFFECT SNOW ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS MORNING. OCCASIONAL LAKE EFFECT SNOW SHOWERS WILL CONTINUE OVER THE NORTHWEST MOUNTAINS THROUGH MID MORNING...WITH AN ADDITIONAL ACCUMULATION OF LESS THAN 1 INCH. WINDS WILL CONTINUE TO GUST UP TO 25 MPH FROM THE WEST NORTHWEST. DUE TO THE POWDER LIKE NATURE OF THE SNOWFALL...VISIBILITIES WILL RAPIDLY FLUCTUATE IN SNOW AND BLOWING SNOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE EFFECT SNOW ADVISORY MEANS LAKE-EFFECT SNOW IS FORECAST THAT WILL MAKE TRAVEL DIFFICULT IN SOME AREAS. LAKE-EFFECT SNOW TYPICALLY FALLS AS NARROW BANDS OF HEAVY SNOW WITHIN A LARGER AREA OF LIGHTER SNOWFALL. GIVEN THE NATURE OF LAKE EFFECT SNOW... VISIBILITIES CAN BECOME REDUCED VERY RAPIDLY...SOMETIMES TO NEAR ZERO OVER ONLY A SHORT DISTANCE. PLAN ON EXTRA TRAVEL TIME BECAUSE CONDITIONS WILL REQUIRE YOU TO SLOW DOWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT... WEATHER.GOV/STATECOLLEGE. && $$ MS/DB
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this winter storm warning went out at Jan 5, 6:56 PM EST, 2 hours 42 minutes earlier.
Area forecast discussion, Jan 5, 6:56 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 656 PM EST TUE JAN 5 2010 .SYNOPSIS... COLD AIR CROSSING THE GREAT LAKES WILL CONTINUE TO BRING SNOW TO MUCH OF WESTERN AND CENTRAL PENNSYLVANIA THROUGH WEDNESDAY. LOW PRESSURE WILL MOVE QUICKLY ACROSS THE STATE THURSDAY NIGHT...MAKING A LIGHT BUT WIDESPREAD SNOWFALL FOR THE STATE. STRONG HIGH PRESSURE WILL THEN SETTLE INTO THE MISSISSIPPI VALLEY...KEEPING IT COLD AND CAUSING THE RETURN OF LAKE-ENHANCED SNOWS FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... CYCLONIC FLOW WILL CONTINUE THROUGH THE NEAR-TERM. EXPECT FREQUENT LAKE EFFECT AND OROGRAPHIC SHSN ACROSS NWRN HALF OF THE CWA. THIS FLUFFY SNOW WILL PLAGUE THE WRN HIGHLANDS AND NW WARREN CO. HAVE CONTINUED THE WINTER WEATHER ADVY AND THE LES ADVY THRU THE NIGHT. EXPECT ONLY A MINOR NOCTURNAL DIP...AS HAS BEEN THE CASE FOR MANY DAYS. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... SOMETHING NEW ACTUALLY SHOWS UP IN THE SHORT-TERM PERIOD...ANTI- CYCLONIC LLVL FLOW. UPPER TROF MOVES VERY LITTLE...BUT THE HEIGHTS DO MANAGE TO RISE TO A WHOPPING 540DAM. SFC HIGH STAYS WELL TO THE WEST OVER THE MS VALLEY AND ONLY A BRIEF BREAK IS EXPECTED IN THE MONOTONOUS PATTERN WE HAVE SEEN. THIS TRANSLATES INTO A LULL IN THE SN...BEGINNING WED AFTN OR EVENING. WILL LEAVE IN SOME SCT POPS IN THE WEST FOR WED NIGHT THO. TEMPS WILL BE MORE OF THE SAME WITH MCLDY SKIES. && .LONG TERM /THURSDAY THROUGH TUESDAY/... PATTERN CONTINUES TO BE HIGHLY PREDICTABLE WITH REGARDS TO KEEPING COLD AIR MASS THROUGH THE FIRST HALF OF THE UPCOMING WEEKEND. UPPER LOW WITH MINIMAL SURFACE REFLECTION MOVES THROUGH THU NIGHT INTO FRI BRINGING A PERIOD OF LIGHT SNOW TO THE REGION. SURFACE DEVELOPMENT OF LOW CONTINUES TO HOLD OFF UNTIL STORM IS WELL OFFSHORE. THEN 500MB TROUGH HANGS ONTO THE MID-ATLANTIC REGION THRU SAT WITH CONTINUED NW FLOW ALLOWING UPSLOPE CONDS FOR PORTIONS OF THE ALLEGHENIES/LAUREL HIGHLANDS TO SEE SN AND NW MTNS TO HAVE LES. THEN CONFIDENCE STILL GROWING THAT SFC RIDGE WILL PUSH ANY LINGERING UNSETTLED WEATHER NE OF THE REGION SUN. AFTER A BRIEF PERIOD OF QUIETER WEATHER INTO MON...POLAR VORTEX SLIDING ACROSS ONTARIO INTO QUEBEC WILL BRING A SERIES OF WEAK LOBES AT THE SFC PIVOTING ARND IT. MORE OPERATIONAL SOLUTIONS NOW SUGGEST A BNDRY SAGGING SW FROM SOUTHERN QUEBEC THRU PA ON MON NIGHT/TUES BRINGING INCREASED CHANCES FOR LIGHT SNOW. TEMPERATURES FOR THE WEEKEND SHOULD REMAIN COOL WITH MAX TEMPS IN THE TEENS TO L20S...THEN AS RELATIVELY DRIER AIR PUSHES FROM THE WEST TEMPS SHUD TREND TOWARDS THE M/U20S PSBLY L30S FOR LOWER SUSQ-VALLEY EARLY NEXT WEEK. OVERNIGHT LOWS WILL BE DRIVEN BY CLOUD COVER. WITH MORE CLOUDS TEMPS WILL HOLD IN THE SINGLE DIGITS TO LOW TEENS SAT NGT/SUN NGT...HOWEVER IF SFC RIDGE TRANSPIRES EARLIER AND SCOURS CLOUDS TEMPS COULD EASILY FALL MUCH COOLER THAN THIS WITH A FRESH SNOWPACK. ANY PRECIP THAT DOES FALL WITHIN THE EXTENDED PERIODS DOES HOWEVER APPEAR TO BE LIGHT AND TEMPS WILL SUPPORT SN. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... PERPETUALLY REDUNDANT WEATHER PATTERN CONTINUES AROUND THE MONSTER LOW THAT IS SPINNING THRU THE CANADIAN MARITIMES. THIS MEANS A CONTINUATION OF THE KIND OF WEATHER WE HAVE HAD FOR THE LAST SEVERAL DAYS...GUSTY NW FLOW...LAKE EFFECT AND UPSLOPE ENHANCED SNOWS OVER WESTERN AND NORTHERN PA...WITH LITTLE MORE THAN AN OCCASIONAL SNOW SHOWER OR FLURRY FROM THE CENTRAL TERMINALS EASTWARD. WE EXPECT MVFR/IFR OVER WESTERN AND NORTHERN HIGH TERRAIN WITH FQT SNOW SHOWERS. MVFR/VFR OVER CENTRAL TERMINALS WITH SCATTERED SNOW SHOWERS. VFR-OCNL MVFR OVER EASTERN AREAS WITH JUST A FEW FLURRIES. A GUSTY NW WINDS WILL CONTINUE...MOSTLY IN THE 10-25 MPH RANGE...A LITTLE STRONGER OVER THE RIDGES. OUTLOOK... WED DAY...MVFR/IFR SHSN/CIGS LKLY OVR N/W MTS. VFR E. WED NITE-THU...MAINLY VFR - BUT LINGERING MVFR CIGS AND --SHSN W. THUR NITE-FRI...WDSPRD -SN STATEWIDE. FRI NITE-SUN...MVFR/IFR SHSN/CIGS LKLY OVR N/W MTS. VFR E. && .CTP WATCHES/WARNINGS/ADVISORIES... LAKE EFFECT SNOW ADVISORY UNTIL 7 AM EST WEDNESDAY FOR PAZ004. WINTER WEATHER ADVISORY UNTIL 7 AM EST WEDNESDAY FOR PAZ024- 033. && SYNOPSIS...DANGELO/STEINBUGL NEAR TERM...DANGELO SHORT TERM...DANGELO LONG TERM...RXR AVIATION...DANGELO/LA CORTE
Hazardous weather outlook, Jan 5, 4:24 AM EST, 17 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 424 AM EST TUE JAN 5 2010 PAZ005-006-010>012-017>019-025>028-034>037-041-042-045-046-049>053- 056>059-063>066-060930- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA- BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 424 AM EST TUE JAN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ024-033-060930- CAMBRIA-SOMERSET- 424 AM EST TUE JAN 5 2010 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ004-060930- WARREN- 424 AM EST TUE JAN 5 2010 ...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SNOW ACCUMULATIONS TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. MS
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 6:47 AM EST | Winter Weather Advisory | CTP | Cambria, Somerset | 3 hr |
Nearby
Winter Storm Warnings in Pennsylvania, 2010Every winter storm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.